# SDR SWIA202264554

- Difficulty date: February 1, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N167SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000616
- Aircraft time: 14,008 hours, 7,790 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA R/H SEAT TRACK BETWEEN FR84-85 AT 2 FASTENERS AS MARKED.   (C CHECK RO 2/20/2022)    / REPAIRED R/H SEAT TRACK BETWEEN FR84-85 BY REMOVING CORRSION AND INSTALLING DOUBLER REF EMB SRM 51-23-10 REPAIR 04
